Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 146

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$2$-transitive symmetric designs
William M. Kantor.
Trans. Amer. Math. Soc. 146 (1969), 1-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255422
The principle type-scheme of an object in combinatory logic
R. Hindley.
Trans. Amer. Math. Soc. 146 (1969), 29-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253905
The $C^{k}$-classification of certain operators in $L_{p}$. II
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 146 (1969), 61-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251587
Cyclic vectors and parts of the spectrum of a weighted shift
Ralph Gellar.
Trans. Amer. Math. Soc. 146 (1969), 69-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259642
A nonlinear Tauberian theorem in function theory
Albert Baernstein.
Trans. Amer. Math. Soc. 146 (1969), 87-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257358
An analogue of a problem of J. Balázs and P. Turán. III
A. K. Varma.
Trans. Amer. Math. Soc. 146 (1969), 107-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270031
A representation theorem for biequicontinuous completed tensor products of weighted spaces
W. H. Summers.
Trans. Amer. Math. Soc. 146 (1969), 121-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251521
Degree of symmetry of a product manifold
H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su.
Trans. Amer. Math. Soc. 146 (1969), 133-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250340
Principal cofibrations in the category of simplicial groups
Norbert H. Schlomiuk.
Trans. Amer. Math. Soc. 146 (1969), 151-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258039
Periodic solutions of hyperbolic partial differential equations in a strip
A. K. Aziz and A. M. Meyers.
Trans. Amer. Math. Soc. 146 (1969), 167-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0599931
On an ordinary differential equation involving a convex function
Philip Hartman.
Trans. Amer. Math. Soc. 146 (1969), 179-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0276539
Limit-operators and topological coreflections
Horst Herrlich.
Trans. Amer. Math. Soc. 146 (1969), 203-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252473
On hypersingular integrals and certain spaces of locally differentiable functions
Richard L. Wheeden.
Trans. Amer. Math. Soc. 146 (1969), 211-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253098
Partial prolongations and characteristics of differential equations.
H. H. Johnson.
Trans. Amer. Math. Soc. 146 (1969), 231-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249790
On the row convergence of the Walsh array for meromorphic functions.
E. B. Saff.
Trans. Amer. Math. Soc. 146 (1969), 241-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265608
Maximal abelian subalgebras of hyperfinite factors
Ole A. Nielsen.
Trans. Amer. Math. Soc. 146 (1969), 259-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254620
Classifying spaces and infinite symmetric products
M. C. McCord.
Trans. Amer. Math. Soc. 146 (1969), 273-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251719
The potential kernel and hitting probabilities for the general stable process in $R^{N}$
W. E. Pruitt and S. J. Taylor.
Trans. Amer. Math. Soc. 146 (1969), 299-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250372
Identities involving the coefficients of a class of Dirichlet series. III
Bruce C. Berndt.
Trans. Amer. Math. Soc. 146 (1969), 323-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252330
Two-parameter groups of formal power series
Abselom Ran.
Trans. Amer. Math. Soc. 146 (1969), 349-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252670
Transitive semigroup actions
C. F. Kelemen.
Trans. Amer. Math. Soc. 146 (1969), 369-375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251708
Counterexamples in stable semigroups
L. O’Carroll.
Trans. Amer. Math. Soc. 146 (1969), 377-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267024
The first exotic class of a manifold
David L. Frank.
Trans. Amer. Math. Soc. 146 (1969), 387-395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253359
Conjugate points and simple zeros for ordinary linear differential equations
Thomas L. Sherman.
Trans. Amer. Math. Soc. 146 (1969), 397-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255912
Extension and some applications of the coincidence theorems
Zalman Rubinstein and J. L. Walsh.
Trans. Amer. Math. Soc. 146 (1969), 413-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251197
Resolutions of singularities in prime characteristic for almost all primes
Paul C. Eklof.
Trans. Amer. Math. Soc. 146 (1969), 429-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263818
On the univalence of a certain integral
Mamoru Nunokawa.
Trans. Amer. Math. Soc. 146 (1969), 439-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251205
Embeddings of topological lattice-ordered groups
Robert L. Madell.
Trans. Amer. Math. Soc. 146 (1969), 447-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250952
A lemma in transcendental number theory
Robert Spira.
Trans. Amer. Math. Soc. 146 (1969), 457-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260683
Cohomology for ergodic groupoids
Joel J. Westman.
Trans. Amer. Math. Soc. 146 (1969), 465-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255771
On the number of multipications on $SU(3)$ and $Sp(2)$
Mamoru Mimura.
Trans. Amer. Math. Soc. 146 (1969), 473-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253335
The uniqueness of the Cauchy problem for partial differential equations which may have multiple characteristics
Peter M. Goorjian.
Trans. Amer. Math. Soc. 146 (1969), 493-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252832
Antichains and products in partially ordered spaces
E. D. Tymchatyn.
Trans. Amer. Math. Soc. 146 (1969), 511-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263037
$H^{p}$ spaces on bounded symmetric domains
Kyong T. Hahn and Josephine Mitchell.
Trans. Amer. Math. Soc. 146 (1969), 521-531
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253032
Continuity of linear operators commuting with continuous linear operators. II
B. E. Johnson and A. M. Sinclair.
Trans. Amer. Math. Soc. 146 (1969), 533-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251564
The cohomology of the complex projective Stiefel manifold
Carlos Alfredo Ruiz.
Trans. Amer. Math. Soc. 146 (1969), 541-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250345
Errata to: “Sturmian theorems and positive resolvents”
Kurt Kreith.
Trans. Amer. Math. Soc. 146 (1969), 549
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251350